Alert archive / Idaho / Wind Advisories in 2015
Wind Advisory 5, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Mar 27, 2015, 2:50 AM MDT. It took effect at Mar 28, 2015, 8:00 AM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2015, 2:50 AM MDT (08:50 UTC)
- In effect from
- Mar 28, 2015, 8:00 AM MDT
- Expired
- Mar 28, 2015, 8:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
013 WWUS75 KPIH 270850 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 250 AM MDT FRI MAR 27 2015 ...SMALL BUT STRONG STORM WILL BRING BLOWING DUST AND VERY WINDY CONDITIONS... .A SPRING STORM WILL ARRIVE IN EASTERN IDAHO ON SATURDAY MORNING. WHILE IT LACKS IN MOISTURE...IT WILL COME WITH PLENTY OF WIND. WEST TO SOUTHWEST WIND IN EXCESS OF 30 MPH WITH GUSTS TO NEAR 50 MPH CAN DAMAGE ROOFS...BRING DOWN POWER LINES...AND GENERATE DUST THAT REDUCES VISIBILITY SEVERELY. RESIDENTS IN EASTERN IDAHO SHOULD MAKE AN EFFORT TO SECURE OUTSIDE OBJECTS AND PREPARE FOR DAMAGING WIND. IDZ017-020-021-271700- /O.NEW.KPIH.WI.Y.0005.150328T1400Z-150328T2300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 250 AM MDT FRI MAR 27 2015 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 5 PM MDT SATURDAY. * TIMING...VERY WINDY CONDITIONS SHOULD DEVELOP AROUND 8 AM...PEAK BETWEEN 11 AM AND 3 PM...AND THEN DECREASE TO BREEZY CONDITIONS BY 5 PM. * WINDS...EXPECT PEAK WINDS DURING THE DAY SATURDAY OF SOUTHWEST TO WEST WIND OF 30 TO 35 MPH WITH GUSTS TO 50 MPH. * LOCATIONS INCLUDE...THE EASTERN MAGIC VALLEY TO THE REXBURG AREA...WITH STRONGEST WIND EXPECTED IN THE CORRIDOR WHICH INCLUDES INTERSTATES 84...86...AND 15. ALSO...STRONG WIND CAN BE EXPECTED ALONG U S ROUTE 20 AND IN THE ARCO DESERT. * IMPACTS...WIND OF THIS STRENGTH CAN DAMAGE ROOFS AND BRING DOWN TREES AND POWER LINES. BLOWING DUST FROM IDAHO FALLS TO REXBURG HAS OFTEN LED TO EXTREMELY LOW VISIBILITY IN BLOWING DUST FROM RECENTLY PLOWED AGRICULTURAL FIELDS DURING THIS TIME OF YEAR. IT COULD BE LOW ENOUGH THAT INTERSTATE 15 COULD BE CLOSED TEMPORARILY. NEAR ZERO VISIBILITY DUE TO BLOWING DUST CAN ALSO OCCUR ANYWHERE IN THE AREA IN A VERY LOCALIZED MANNER. THE VERY WINDY CONDITIONS CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE WHEN DRIVING AT FREEWAY SPEEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ022-271700- /O.NEW.KPIH.WI.Y.0005.150328T1400Z-150328T2300Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 250 AM MDT FRI MAR 27 2015 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 5 PM MDT SATURDAY. * TIMING...VERY WINDY CONDITIONS SHOULD DEVELOP AROUND 8 AM...WITH WIND SPEEDS PEAKING FROM 10 AM UNTIL 2 PM. WINDS SHOULD BECOME ONLY BREEZY BY 5 PM. * WINDS...EXPECT SOUTHWEST TO WEST WIND OF 30 TO 40 MPH WITH GUSTS TO 55 MPH AT THE PEAK TIMES. * LOCATIONS INCLUDE...THE RAFT RIVER...ARBON...AND ROCKLAND VALLEYS...THE RIDGE TOPS IN THE SOUTH CENTRAL HIGHLANDS. * IMPACTS...WINDS THIS STRONG CAN DAMAGE BUILDINGS...KNOCK OVER TREES...AND DOWN POWER LINES. THE VERY WINDY CONDITIONS CAN MAKE CONTROL OF YOUR VEHICLE AT HIGHWAY SPEEDS DIFFICULT. BLOWING DUST IN THE INTERSTATE 84 CORRIDOR IS COMMON IN THIS WEATHER SITUATION AT THIS TIME OF YEAR DUE TO RECENTLY PLOWED AGRICULTURAL FIELDS. BLOWING DUST CAN SUDDENLY REDUCE VISIBILITY TO NEAR ZERO...MAKING TRAVEL HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MESSICK
5 follow-up statements
987 WWUS75 KPIH 270914 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 314 AM MDT FRI MAR 27 2015 ...SMALL BUT STRONG STORM WILL BRING BLOWING DUST AND VERY WINDY CONDITIONS... .A SPRING STORM WILL ARRIVE IN EASTERN IDAHO ON SATURDAY MORNING. WHILE IT LACKS IN MOISTURE...IT WILL COME WITH PLENTY OF WIND. WEST TO SOUTHWEST WIND IN EXCESS OF 30 MPH WITH GUSTS TO NEAR 50 MPH CAN DAMAGE ROOFS...BRING DOWN POWER LINES...AND GENERATE DUST THAT REDUCES VISIBILITY SEVERELY. RESIDENTS IN EASTERN IDAHO SHOULD MAKE AN EFFORT TO SECURE OUTSIDE OBJECTS AND PREPARE FOR DAMAGING WIND. IDZ017-020-021-272200- /O.CON.KPIH.WI.Y.0005.150328T1400Z-150328T2300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 314 AM MDT FRI MAR 27 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MDT SATURDAY. * TIMING...VERY WINDY CONDITIONS SHOULD DEVELOP AROUND 8 AM... PEAK BETWEEN 11 AM AND 3 PM...AND THEN DECREASE TO BREEZY CONDITIONS BY 5 PM. * WINDS...EXPECT PEAK WINDS DURING THE DAY SATURDAY OF SOUTHWEST TO WEST WIND OF 30 TO 35 MPH WITH GUSTS TO 50 MPH. * LOCATIONS INCLUDE...THE EASTERN MAGIC VALLEY TO THE REXBURG AREA...WITH STRONGEST WIND EXPECTED IN THE CORRIDOR WHICH INCLUDES INTERSTATES 84...86...AND 15. ALSO...STRONG WIND CAN BE EXPECTED ALONG U S ROUTE 20 AND IN THE ARCO DESERT. * IMPACTS...WIND OF THIS STRENGTH CAN DAMAGE ROOFS AND BRING DOWN TREES AND POWER LINES. BLOWING DUST FROM IDAHO FALLS TO REXBURG HAS OFTEN LED TO EXTREMELY LOW VISIBILITY IN BLOWING DUST FROM RECENTLY PLOWED AGRICULTURAL FIELDS DURING THIS TIME OF YEAR. IT COULD BE LOW ENOUGH THAT INTERSTATE 15 COULD BE CLOSED TEMPORARILY. NEAR ZERO VISIBILITY DUE TO BLOWING DUST CAN ALSO OCCUR ANYWHERE IN THE AREA IN A VERY LOCALIZED MANNER. THE VERY WINDY CONDITIONS CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE WHEN DRIVING AT FREEWAY SPEEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ022-272200- /O.CON.KPIH.WI.Y.0005.150328T1400Z-150328T2300Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 314 AM MDT FRI MAR 27 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MDT SATURDAY. * TIMING...VERY WINDY CONDITIONS SHOULD DEVELOP AROUND 8 AM... WITH WIND SPEEDS PEAKING FROM 10 AM UNTIL 2 PM. WINDS SHOULD BECOME ONLY BREEZY BY 5 PM. * WINDS...EXPECT SOUTHWEST TO WEST WIND OF 30 TO 40 MPH WITH GUSTS TO 55 MPH AT THE PEAK TIMES. * LOCATIONS INCLUDE...THE RAFT RIVER...ARBON...AND ROCKLAND VALLEYS...THE RIDGE TOPS IN THE SOUTH CENTRAL HIGHLANDS. * IMPACTS...WINDS THIS STRONG CAN DAMAGE BUILDINGS...KNOCK OVER TREES...AND DOWN POWER LINES. THE VERY WINDY CONDITIONS CAN MAKE CONTROL OF YOUR VEHICLE AT HIGHWAY SPEEDS DIFFICULT. BLOWING DUST IN THE INTERSTATE 84 CORRIDOR IS COMMON IN THIS WEATHER SITUATION AT THIS TIME OF YEAR DUE TO RECENTLY PLOWED AGRICULTURAL FIELDS. BLOWING DUST CAN SUDDENLY REDUCE VISIBILITY TO NEAR ZERO...MAKING TRAVEL HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
121 WWUS75 KPIH 271935 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 135 PM MDT FRI MAR 27 2015 IDZ017-020-021-281100- /O.CON.KPIH.WI.Y.0005.150328T1400Z-150328T2300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 135 PM MDT FRI MAR 27 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MDT SATURDAY. * TIMING...VERY WINDY CONDITIONS WILL DEVELOP AROUND 8 AM... PEAK BETWEEN 11 AM AND 3 PM...AND THEN DECREASE TO BREEZY CONDITIONS BY 5 PM. * WINDS...EXPECT PEAK WINDS DURING THE DAY SATURDAY OF SOUTHWEST TO WEST WIND OF 30 TO 35 MPH WITH GUSTS TO 50 MPH. * LOCATIONS INCLUDE...THE EASTERN MAGIC VALLEY TO THE REXBURG AREA...WITH STRONGEST WIND EXPECTED IN THE CORRIDOR WHICH INCLUDES INTERSTATES 84...86...AND 15 FROM BURLEY TO ROBERTS. ALSO...STRONG WIND CAN BE EXPECTED ALONG U S ROUTE 20 AND IN THE ARCO DESERT. * IMPACTS...BLOWING DUST FROM IDAHO FALLS TO REXBURG HAS OFTEN LED TO EXTREMELY LOW VISIBILITY IN BLOWING DUST FROM RECENTLY PLOWED AGRICULTURAL FIELDS DURING THIS TIME OF YEAR. IT COULD BE LOW ENOUGH THAT INTERSTATE 15 COULD BE CLOSED TEMPORARILY. NEAR ZERO VISIBILITY DUE TO BLOWING DUST CAN ALSO OCCUR ANYWHERE IN THE AREA IN A VERY LOCALIZED MANNER. THE VERY WINDY CONDITIONS CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE WHEN DRIVING AT FREEWAY SPEEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ022-281100- /O.CON.KPIH.WI.Y.0005.150328T1400Z-150328T2300Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 135 PM MDT FRI MAR 27 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MDT SATURDAY. * TIMING...VERY WINDY CONDITIONS SHOULD DEVELOP AROUND 8 AM... WITH WIND SPEEDS PEAKING FROM 10 AM UNTIL 2 PM. WINDS SHOULD BECOME ONLY BREEZY BY 5 PM. * WINDS...EXPECT SOUTHWEST TO WEST WIND OF 30 TO 40 MPH WITH GUSTS TO 55 MPH AT THE PEAK TIMES. * LOCATIONS INCLUDE...THE RAFT RIVER...ARBON...AND ROCKLAND VALLEYS...THE RIDGE TOPS IN THE SOUTH CENTRAL HIGHLANDS. * IMPACTS...THE VERY WINDY CONDITIONS CAN MAKE CONTROL OF YOUR VEHICLE AT HIGHWAY SPEEDS DIFFICULT. BLOWING DUST IN THE INTERSTATE 84 CORRIDOR IS COMMON IN THIS WEATHER SITUATION AT THIS TIME OF YEAR DUE TO RECENTLY PLOWED AGRICULTURAL FIELDS. BLOWING DUST CAN SUDDENLY REDUCE VISIBILITY TO NEAR ZERO...MAKING TRAVEL HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
145 WWUS75 KPIH 281023 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID ISSUED BY NATIONAL WEATHER SERVICE BOISE ID 423 AM MDT SAT MAR 28 2015 IDZ017-020-021-281900- /O.CON.KPIH.WI.Y.0005.150328T1400Z-150328T2300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...HEYBURN... IDAHO FALLS...REXBURG...POCATELLO 423 AM MDT SAT MAR 28 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MDT THIS AFTERNOON FOR THE EASTERN MAGIC VALLEY...UPPER SNAKE RIVER PLAIN...AND LOWER SNAKE RIVER PLAIN... * TIMING...VERY WINDY CONDITIONS WILL DEVELOP AROUND 8 AM... PEAK BETWEEN 11 AM AND 3 PM...AND THEN DECREASE TO BREEZY CONDITIONS BY 5 PM. * WINDS...EXPECT PEAK WINDS DURING THE DAY SATURDAY OF SOUTHWEST TO WEST WIND OF 30 TO 35 MPH WITH GUSTS TO 50 MPH. * LOCATIONS INCLUDE...THE EASTERN MAGIC VALLEY TO THE REXBURG AREA...WITH STRONGEST WIND EXPECTED IN THE CORRIDOR WHICH INCLUDES INTERSTATES 84...86...AND 15 FROM BURLEY TO ROBERTS. ALSO...STRONG WIND CAN BE EXPECTED ALONG U S ROUTE 20 AND IN THE ARCO DESERT. * IMPACTS...BLOWING DUST FROM IDAHO FALLS TO REXBURG HAS OFTEN LED TO EXTREMELY LOW VISIBILITY IN BLOWING DUST FROM RECENTLY PLOWED AGRICULTURAL FIELDS DURING THIS TIME OF YEAR. IT COULD BE LOW ENOUGH THAT INTERSTATE 15 COULD BE CLOSED TEMPORARILY. NEAR ZERO VISIBILITY DUE TO BLOWING DUST CAN ALSO OCCUR ANYWHERE IN THE AREA IN A VERY LOCALIZED MANNER. THE VERY WINDY CONDITIONS CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE WHEN DRIVING AT FREEWAY SPEEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ022-281900- /O.CON.KPIH.WI.Y.0005.150328T1400Z-150328T2300Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...MALAD CITY...OAKLEY 423 AM MDT SAT MAR 28 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MDT THIS AFTERNOON FOR THE SOUTH CENTRAL IDAHO HIGHLANDS... * TIMING...VERY WINDY CONDITIONS SHOULD DEVELOP AROUND 8 AM... WITH WIND SPEEDS PEAKING FROM 10 AM UNTIL 2 PM. WINDS SHOULD BECOME ONLY BREEZY BY 5 PM. * WINDS...EXPECT SOUTHWEST TO WEST WIND OF 30 TO 40 MPH WITH GUSTS TO 55 MPH AT THE PEAK TIMES. * LOCATIONS INCLUDE...THE RAFT RIVER...ARBON...AND ROCKLAND VALLEYS...THE RIDGE TOPS IN THE SOUTH CENTRAL HIGHLANDS. * IMPACTS...THE VERY WINDY CONDITIONS CAN MAKE CONTROL OF YOUR VEHICLE AT HIGHWAY SPEEDS DIFFICULT. BLOWING DUST IN THE INTERSTATE 84 CORRIDOR IS COMMON IN THIS WEATHER SITUATION AT THIS TIME OF YEAR DUE TO RECENTLY PLOWED AGRICULTURAL FIELDS. BLOWING DUST CAN SUDDENLY REDUCE VISIBILITY TO NEAR ZERO... MAKING TRAVEL HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
887 WWUS75 KPIH 281707 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1107 AM MDT SAT MAR 28 2015 IDZ017-020>022-290200- /O.EXT.KPIH.WI.Y.0005.000000T0000Z-150329T0200Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT...OAKLEY 1107 AM MDT SAT MAR 28 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING... * TIMING...VERY WINDY CONDITIONS WILL CONTINUE INTO THE EARLY EVENING HOURS. * WINDS...SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS...BLOWING DUST WILL REDUCE VISIBILITY. INTERSTATE 15 NEAR ROBERTS COULD CLOSE BECAUSE OF THE BLOWING DUST. STRONG GUSTY WINDS WILL MAKE DRIVING VERY DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
740 WWUS75 KPIH 290136 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 736 PM MDT SAT MAR 28 2015 IDZ017-020>022-290245- /O.EXP.KPIH.WI.Y.0005.000000T0000Z-150329T0200Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT...OAKLEY 736 PM MDT SAT MAR 28 2015 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... WIND SPEEDS ARE DROPPING RAPIDLY ACROSS EAST IDAHO THIS EVENING. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM MDT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Mar 26, 1:49 PM MDT, 13 hours 1 minute earlier.
Area forecast discussion, Mar 26, 1:49 PM MDT, 13 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 149 PM MDT THU MAR 26 2015 .SHORT TERM...A SHARP HIGH PRESSURE RIDGE WILL MOVE INTO IDAHO TONIGHT AND FRIDAY PROVIDING AFTERNOON HIGH TEMPERATURES NEAR RECORD VALUES IN THE SNAKE PLAIN...PROBABLY WITHIN 2 DEGREES. THE RECORD FOR THE POCATELLO REGIONAL AIRPORT FOR FRIDAY IS 73F SET IN 1986 AND FOR IDAHO FALLS AIRPORT 70F ALSO SET IN 1986. A PACIFIC COLD FRONT ARRIVES LATE SATURDAY MORNING AND PUSH WINDS IN THE SNAKE PLAIN TO NEAR ADVISORY LEVEL...SOUTHWEST 25 TO 35 MPH AND GUSTY. SCATTERED SHOWERS ARE EXPECTED IN THE MOUNTAINS WITH ISOLATED SHOWERS IN THE SNAKE PLAIN. SNOW LEVELS LOWER FROM NEAR 9000 FT ELEVATION FRIDAY NIGHT TO ROUGHLY 8500 FT ELEVATION SATURDAY AFTERNOON. MODELS SUGGEST THIS DISTURBANCE WILL BE IN SOMEWHAT OF A CONFLUENT FLOW THROUGH NORTHERN IDAHO AND MONTANA SO THIS DISTURBANCE SHOULD CROSS THE AREA QUICKLY. MOSTLY RAIN SHOWERS...SNOW ACCUMULATION IN THE MOUNTAINS LESS THAN ONE INCH...AND ABOUT AN 8 TO 10 DEGREE TEMPERATURE DROP SATURDAY. LARGELY CLEAR SKIES SATURDAY NIGHT AND SUNDAY BEHIND THE FRONT...ALTHOUGH WILL BE WATCHING A MINOR DISTURBANCE OVER CALIFORNIA THAT BECOMES ABSORBED IN A SOUTHERN BRANCH OF A TEMPORARY SPLIT IN UPPER LEVEL WINDS...TRACKING IT TOWARDS ARIZONA. THE GFS STRETCHES SOME MOISTURE ASSOCIATED WITH THAT FEATURE ACROSS GREAT SALT LAKE ON SUNDAY. RS .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY. BOTH THE GFS AND ECMWF WERE IN FAIRLY GOOD AGREEMENT AS A BROAD FLAT UPPER RIDGE GRADUALLY BUILDS OVER THE REGION MONDAY AHEAD OF THE NEXT INCOMING PAC TROUGH. THE TROUGH...COLD FRONT AND ATTENDING PRECIPITATION SPREAD ACROSS SRN IDAHO TUESDAY EXITING RAPIDLY EAST ACROSS MONTANA/WYOMING TUESDAY NIGHT. THUS HAVE CONTINUED A CHANCE/SLIGHT CHANCE MENTION OF PRECIPITATION BEGINNING EARLY TUESDAY AND CONTINUING THROUGH TUESDAY EVENING WITH DRYING THEREAFTER. A BRIEF RESPITE IS ANTICIPATED WEDNESDAY MORNING BEFORE A BROAD TRAILING TROUGH SETTLES OVER THE NORTHERN ROCKEIS WEDNESDAY AFTERNOON THROUGH THURSDAY. AT THIS TIME...THE ASSOCIATED PRECIPITATION APPEARS TO BE FOCUSED ACROSS THE NRN MOUNTAINS BORDERING WITH MONTANA AND WYOMING WHILE FAIRLY BREEZY CONDITIONS PREVAIL ACROSS THE SNAKE RIVER PLAIN. STATISTICAL GUIDANCE CONTINUES TO SHOW COOLER TEMPERATURES REMAINING ACROSS THE REGION BEHIND THE INITIAL COLD FRONTAL PASSAGE TUESDAY AND SEE NO REASON TO VARY SIGNIFICANTLY FROM THIS GUIDANCE. HUSTON && .AVIATION...A RIDGE OF HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION TONIGHT PRODUCING VFR CONDITIONS. HUSTON && .PIH WATCHES/WARNINGS/ADVISORIES...NONE. &&
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.